# SDR ASAA2016071017337

- Difficulty date: July 10, 2016
- Submitted: July 12, 2016
- Operation: Air carrier
- Aircraft: N528AS
- Make and model: Boeing 737890
- Aircraft serial: 35695
- Aircraft time: 26,317 hours, 8,679 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR SLIDE EMERGENCY LIGHT INOPERATIVE AT R2 DOOR.  ACFT GROUNDED.  REPLACED THE LAMP AND TESTED IAW AMM 33-51-04-960-801, OPS NORMAL.
